# SDR F3LA2018092700446

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 26,847 hours, 10,848 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR EVENT DURING BASE TURN TO LAND. CABIN AND COCKPIT CREW NOTICED A BURNING WAX SMELL. SMELL DISSIPATED AFTER LANDING. NO PACKS WERE TURNED OFF. PER EA A0-21T-34386 TSM TASK 05-50-00-810-831-A, PLACED ON TDI 1142918 DUE:60 FLT CYCLES. AC WAS RELEASED FOR SERVICE.
